# SDR ASOA20130402114

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  AFT LOWER CARGO DOOR CUTOUT SHEAR CLIP CORRODED FRAME 68.  MX R & R SHEAR CLIP IAW SRM 51-40-02 AND EC5320-01494.  ACFT APPROVED FOR RETURN TO SERVICE.
